Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at May 12, 2008, 3:28 PM EDT for 41 counties in Georgia. It took effect at May 13, 2008, 2:00 PM EDT. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2008, 3:28 PM EDT (19:28 UTC)
- In effect from
- May 13, 2008, 2:00 PM EDT
- Expired
- May 13, 2008, 3:14 PM EDT
- In force
- 74 min
- Issued by
- NWS Atlanta, GA
All 41 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Fayette County, GA, Harris County, GA, Heard County, GA, Houston County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 54 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 121928 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT MON MAY 12 2008 GAZ069-071>073-078>084-089>097-102>111-130330- /O.NEW.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ /O.CON.KFFC.FW.W.0028.000000T0000Z-080513T0000Z/ UPSON-MONROE-JONES-BALDWIN-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- 328 PM EDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE FROM WEST POINT TO MILLEDGEVILLE AND LUMBER CITY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR THIS SAME AREA. THIS WARNING INCLUDES A PORTION OF THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL COMBINE WITH DRY FUEL MOISTURE CONDITIONS AGAIN TUESDAY AFTERNOON AND EVENING FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ052>054-056-066>068-070-098-112-113-130330- /O.NEW.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-LAMAR- TREUTLEN-MONTGOMERY-TOOMBS- 328 PM EDT MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE FROM FRANKLIN TO MILLEDGEVILLE AND VIDALIA. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL COMBINE WITH DRY FUEL MOISTURE CONDITIONS TUESDAY AFTERNOON AND EVENING FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 20
4 follow-up statements
000 WWUS82 KFFC 122356 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 756 PM EDT MON MAY 12 2008 GAZ069-071>073-078>084-089>097-102>111-130800- /O.EXP.KFFC.FW.W.0028.000000T0000Z-080513T0000Z/ /O.CON.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ UPSON-MONROE-JONES-BALDWIN-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- 756 PM EDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA... THE RED FLAG WARNING FOR THIS AFTERNOON AND EVENING OVER PORTIONS OF CENTRAL GEORGIA WILL EXPIRE AT 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA. THE AREA COVERED BY THESE WARNINGS IS GENERALLY SOUTH AND WEST OF A LINE FROM WEST POINT TO MILLEDGEVILLE AND LUMBER CITY. THESE WARNINGS INCLUDE A PORTION OF THE OCONEE NATIONAL FOREST. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL COMBINE WITH DRY FUEL MOISTURE CONDITIONS AGAIN TUESDAY AFTERNOON AND EVENING FOR DANGEROUS FIRE WEATHER CONDITIONS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ052>054-056-066>068-070-098-112-113-130800- /O.CON.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-LAMAR- TREUTLEN-MONTGOMERY-TOOMBS- 756 PM EDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE FROM FRANKLIN TO MILLEDGEVILLE AND VIDALIA.. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL COMBINE WITH DRY FUEL MOISTURE CONDITIONS TUESDAY AFTERNOON AND EVENING FOR DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KFFC 130818 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 418 AM EDT TUE MAY 13 2008 GAZ052>054-056-066>073-078>084-089>098-102>113-131630- /O.CON.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 418 AM EDT TUE MAY 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR THE AREA GENERALLY SOUTH AND WEST OF A LINE FROM FRANKLIN TO GRIFFIN TO MILLEDGEVILLE TO VIDALIA. THIS WARNING INCLUDES A PORTION OF OF THE OCONEE NATIONAL FOREST. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL COMBINE WITH DRY FUEL MOISTURE CONDITIONS THIS AFTERNOON AND EVENING TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KFFC 131520 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1120 AM EDT TUE MAY 13 2008 GAZ052>054-056-066>073-078>084-089>098-102>113-140000- /O.CON.KFFC.FW.W.0029.080513T1800Z-080514T0000Z/ HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1120 AM EDT TUE MAY 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE AREA GENERALLY SOUTH AND WEST OF A LINE FROM FRANKLIN TO GRIFFIN TO MILLEDGEVILLE TO VIDALIA. THIS WARNING INCLUDES A PORTION OF OF THE OCONEE NATIONAL FOREST. RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND EAST WINDS LESS THAN 10 MPH WILL COMBINE WITH DRY FUEL MOISTURES TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BDL
000 WWUS82 KFFC 131914 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT TUE MAY 13 2008 GAZ052>054-056-066>073-078>084-089>098-102>113-132015- /O.CAN.KFFC.FW.W.0029.000000T0000Z-080514T0000Z/ HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY- CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 314 PM EDT TUE MAY 13 2008 ...RED FLAG WARNING IS CANCELLED FOR MUCH OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE RED FLAG WARNING FOR MUCH OF CENTRAL GEORGIA. RELATIVE HUMIDITIES ARE REMAINING HIGHER THAN PREVIOUSLY ANTICIPATED ACROSS THE WARNING AREA. SOME OF THE PREVIOUS WARNING AREA WILL SEE AN HOUR OR TWO OF RELATIVE HUMIDITIES BETWEEN 20 AND 25 PERCENT... BUT WIDESPREAD RELATIVE HUMIDITIES IN THIS RANGE ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at May 12, 11:05 AM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, May 12, 11:05 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 AM EDT MON MAY 12 2008 .UPDATE... NO CHANGES NEEDED TO PREVIOUS FORECAST PACKAGE. ABUNDANT SUNSHINE SHOULD ALLOW TEMPS TO REACH EXPECTED MAXES. THE WIND ADVISORY AND RED FLAG WARNING HAVE BEEN UPDATED FOR THE REST OF THE AFTERNOON. 16 && .PREV DISCUSSION... /ISSUED 540 AM EDT MON MAY 12 2008/ SHORT TERM /TODAY THROUGH WEDNESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO SWEEP OFF THE MID ATLANTIC COAST TODAY AS HIGH PRESSURE BUILDS EAST FROM THE CENTRAL U.S. BREEZY CONDITIONS EXPECTED TO CONTINUE ACROSS MUCH OF THE COUNTY WARNING AREA TODAY (ESPECIALLY THIS MORNING)...BUT SHOULD REMAIN MARGINAL FOR WIND ADVISORY EXCEPT IN THE MOUNTAINS WHERE WILL LET CURRENT ADVISORY RUN THROUGH THE AFTERNOON. WINDS SHOULD SUBSIDE TONIGHT AS THE CENTER OF THE HIGH GET CLOSER TO THE STATE. DRY FORECAST CONTINUES INTO TUESDAY BEFORE HIGH SHIFTS OFF THE SOUTHEAST U.S. COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM MOVES INTO THE MISSISSIPPI VALLEY REGION. MODELS CONTINUE TO SHOW DEEPER MOISTURE SPREADING INTO EXTREME NORTHWEST GEORGIA LATE TUESDAY NIGHT AND WILL CONTINUE LOW POP THERE...THEN SPREAD CHANCE POPS ACROSS THE REST OF THE COUNTY WARNING AREA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY REGION. COOLER TEMPS TODAY WITH AFTERNOON HIGHS RUNNING AROUND 5 DEGREES BELOW NORMAL...ESPECIALLY ACROSS THE NORTH. AIRMASS BEGINS TO MODERATE TUESDAY WITH HIGHS BACK TO MORE NORMAL LEVELS TUESDAY AND WEDNESDAY AS THE LOW LEVEL FLOW BECOMES MORE SOUTHERLY. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... LATEST GFS RUN SHOW COLD FRONT PUSHING ACROSS ALABAMA AND TENNESSEE WEDNESDAY NIGHT...THEN MOVING INTO NORTH GEORGIA EARLY THURSDAY. BOUNDARY THEN APPEAR TO MEANDER ACROSS NORTH GEORGIA INTO EARLY FRIDAY BEFORE DRIFTING TO CENTRAL SECTIONS OF THE STATE FRIDAY AFTERNOON. MODELS THEN SHOW A WAVE DEVELOPING ALONG THE FRONT AND MOVING ACROSS THE AREA FRIDAY NIGHT/SATURDAY. EXTENDED PROGS SIMILAR WITH THIS SYSTEM FINALLY BEGINNING TO MOVE EAST OF OUR AREA SUNDAY. UNSETTLED WEATHER LOOK TO CONTINUE FOR MUCH OF THE PERIOD AND WILL CONTINUE PREVIOUS FORECAST TREND WITH CHANCE OF SHOWERS AND THUNDERSTORMS FOR MUCH OF THE COUNTY WARNING AREA. FIRE WEATHER... IN SPITE OF DECENT RAINFALL ACROSS THE COUNTY WARNING AREA SATURDAY NIGHT/SUNDAY...FUELS MANAGED TO DRY TO CRITICAL LEVELS ACROSS MUCH OF THE AREA SUNDAY AFTERNOON. LATEST GUIDANCE INDICATING RELATIVE HUMIDITIES APPROACHING CRITICAL VALUES ACROSS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND WILL ISSUE RED FLAG WARNING FOR THAT AREA. HOWEVER...DAY SHIFT WILL NEED TO KEEP A CLOSE WATCH ELSEWHERE WHERE WINDS COULD BE MORE OF A FACTOR. AVIATION... MUCH BETTER CONDITIONS EXPECTED TODAY WITH NO CIG OR VIS RESTRICTIONS. SUSTAINED WNW SFC WINDS OF 15-20KTS WITH GUSTS TO 23-27KTS AT KATL TODAY WILL SUBSIDE TO AROUND 13KTS BY 23Z AND 6KTS BY 02Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 46 78 53 76 / 5 0 0 5 20 ATLANTA 72 50 77 57 78 / 0 0 0 10 30 BLAIRSVILLE 69 42 75 47 70 / 10 5 0 10 40 CARTERSVILLE 73 41 78 53 77 / 10 5 5 10 30 COLUMBUS 78 52 82 60 83 / 0 0 0 10 20 GAINESVILLE 74 48 77 55 73 / 10 5 0 10 30 MACON 81 48 82 56 83 / 0 0 0 5 10 ROME 75 45 81 54 78 / 5 5 5 20 40 PEACHTREE CITY 73 44 78 51 79 / 0 0 0 10 20 VIDALIA 79 50 81 55 85 / 0 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...HARRIS... HOUSTON...JONES...LAURENS...MACON...MARION...MONROE...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TWIGGS...UPSON...WEBSTER...WHEELER...WILCOX... WILKINSON. WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WHITE. && 49
Hazardous weather outlook, May 12, 10:00 AM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 AM EDT MON MAY 12 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1000 AM EDT MON MAY 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER PARTS OF CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... HIGH PRESSURE OVER THE MID U.S. WILL BUILD OVER THE AREA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND WINDS OVER THE MACON AND COLUMBUS AREAS AND SOUTH...THIS AFTERNOON AND EARLY EVENING. .DISCUSSION... THE FUELS OVER THE WESTERN PORTION OF CENTRAL GEORGIA DRIED OUT QUICKLY SUNDAY FROM SUNSHINE AND WIND. RELATIVE HUMIDITIES WILL FALL TO 20 PERCENT OVER PARTS OF CENTRAL GEORGIA THIS AFTERNOON ALONG WITH NORTHWEST WINDS OF 15 MPH WITH GUSTS UP TO 30 MPH. .OTHER HAZARDS... STRONG AND GUSTY WINDS CAN BE EXPECTED OVER THE MOUNTAINS OF NORTHEAST GEORGIA UNTIL LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE LIKELY ON THURSDAY...FRIDAY AND SATURDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BDL
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 4:07 AM EDT | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 24 more | 16 hr |
Nearby
Red Flag Warnings in Georgia, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.